Show simple item record

contributor authorJing An
contributor authorJie Shen
date accessioned2020-03-12T12:10:54Z
date available2020-03-12T12:10:54Z
date issued2015
identifier otherq69zI9Hw2pTFKtKetjwWphirj6UBn4EikO2fXP7VQ4YKEkYJCU.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/864811?show=full
formatgeneral
languageEnglish
titleSpectral approximation to a transmission eigenvalue problem and its applications to an inverse problem
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid6850510
identifier doi10.1016/j.camwa.2015.03.002
journal titleComputers & Mathematics with Applications
coverageAcademic
pages1132-1143
journal volume69
journal issue10
filesize411221
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record